# SDR DALA13002926303

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 98,667 hours, 12,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY EXIT LIGHT AT UPPER DECK MID CTR AFT AND UPPER DECK  LT DOOR INOPERATIVE.  R & R BATTERY PACK M7050.  BOTH LIGHTS NOW CHECK OK. NO FURTHER ACTION REQUIRED.
